# SDR GTIA2024012337798

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 23,423 hours, 10,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 154777
- Condition: No Test
- Location: Emergency Lights
- Part time: 23,425 hours, 10,578 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST FAILED DURING SVC CHECK-R/R EPSU IAW AMM 33-51-38. OPS CHECK GOOD
